# SDR AALA202409130981

- Difficulty date: July 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5713028420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STRINGER HAS CRACKED ZONE 1 FASTENER HOLE AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 5 AT FR 36 AND -Y765. REPAIRED VERTICAL STRINGER PER EA 356296.
